Thanks alot Medline. I also found one source on a drug forum saying that it wouldn't be a problem mixing the two. But in the same post on that drug forum, they stated that Opiates and MAOI's are a big no no which just isn't true because I've mixed both many many time's. Hell, even the hospital pumped me with Morphine and Dilaudid while I was having a hypertensive crisis and my head hurt soooooooo bad.I think euphoria used recretional doses of ketamine while on Nardil without problems. Would be nice if he could confirm that. Anyway if you decide to take the risk you should start with lower doses of ketamine as MAOIs increase the central nervous system depressing effects of other drugs.
Thats how I feel whenever I'm on dxm. Everythings "plasticy". Music sounds cheap and plasticy, when I eat it would feel like my insides were plasticy. Really weird feeling.That **** is so ****ing horrible. I did 600 mg of it once. It was one of the most unpleasant experiences of my life. I layed on my bathroom floor in this freaky rigid cataleptic position mumbling to myself for what must have been over 4-5 hours just waiting for it to go away. My skin felt like a cross between metal and plastic. I was extremely nauseated, dysphoric, and totally incoherent throughout the whole thing as well. If it hadn't blunted my emotions so much I probably would've freaked out really bad. Didn't learn a thing from that experience 'cept to never do DXM again.
Ketamine sounds quite interesting on the other hand however..
Lucky! Mixing ketamine with phenelzine sounds like it would be a blast.Ok, cool. I'm stoked. I haven't done k in 3 years. Thanks for all the information.
Absolutely true. Others have reported music euphoria at low doses, but no matter what plateau I'm at, I wonder what makes music worth listening to.Oh yeah, music sounds horrible on DXM. There's absolutely no emotion in it whatsoever. It just sounds like noise.
Ketamine and especially PCP probably own DXM, so they gotta be pretty great. I doubt I'm enzyme deficient, or I would probably end up scratching my skin off @ 675mg due to extreme itchiness.Wow really? It sounds like you're enzyme deficient maybe? If you are 900 mg might be dangerous. 300 mg only lasted like 6 hours for me. 600 mg lasted so god damn long though. Man even though it was horrible, I gotta say it was pretty crazy too. Like you said, dissociation knocking you into another world. I'm really curious about what happens at the higher doses near the fourth plateau / K-hole level. I'd never do DXM again to find out though. Ketamine all the way.
Yeah, this combination would be asking for death. DXM may also be a DRI in addition to an SRI, so it makes it that much more dangerous if true.Edit: You're on phenelzine right? I would really not suggest taking DXM while on it. It could easily lead to serotonin syndrome and kill you.